# SDR CALA2024101700853

- Difficulty date: October 15, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N17289
- Make and model: Boeing 737-8
- Aircraft serial: 60712
- Aircraft time: 5,566 hours, 1,973 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CB FOR FWD GALLEY COFFEE MAKER POPPED WAS NOT IN USE MAKER NUMBE R 105REMOVED C/M 105 AND C/M 106. INSPECTED VISIBLE WIRING, CONNECTORS, GROUNDS FOR  SHORTS OR DEFECTS, NONE NOTED. REMOVED POWER PANEL ASSY IN FWD GALLEY NEXT TO C/MAKERS. INSPECTED WIRING, CONNECTORS AND CLAPS FOR DAMAGE OR SHORTS, NO DEFECTS NOTED. REMOVED POWER PANEL NEXT TO FORWARD OVEN. INSPECTED WIRING, CONNECTOR AND GROUNDS. NO DEFECTS NOTED. OPERATED BOTH FORWARD OVENS FOR 20 MINUTES, NO DEFECTS. CONTINUED... RAN SEVERAL BREW CYCLES ON BOTH FWD C/MAKERS. NO DEFECTS. VERIFIED BOTH HOTPLATE DRAINS DRAIN PROPERLY. CREW REPORTED THAT INTO PBI THE PRIOR FLIGHT, THEY NOTICED AN ELECTRICAL SMELL BUT NO SMELL WAS IN GALLEY. SUSPECT POSSIBLE SHORT OR DEFECT BETWEEN FWD GALLEY POWER SOURCE AND THE 2 FORWARD GALLEY MODULES. NEEDS FURTHER TROUBLESHOOTING TO DETERMINE CAUSE. T/S PER WDM 25-31-11 AND CMM 25-31-147. FOUND LOOSE SCREWS ON TERMINAL LUGS OF CB101 AND CB102. TIGHTENED SCREWS. MEASURED CURRENT ON ALL 3 PHASES WITH CLAMP METER. MEASURED 0 AMPS WITH BOTH COFFEE MAKERS AT REST AND 6.6 AMPS FOR EACH COFFEE MAKERS WHEN THEY WERE BREWING. ISOLATED CIRCUIT BY PULLING CB C914 AND REMOVING GALLEY PWR IND LIGHT. MEGGED WIRES AT RECEPTACLES OF COFFEE MAKERS 105 & 106. EACH PHASES TO NEUTURAL AND GND & TO EACH OTHER. NON DEFECTS NOTED. RE-INSTALLED ALL BACK TO THEIR ORIGINAL POSIPOSITIONS. PERFORMED OPS CHECK OF COFFEE MAKERS 105 & 106 IAW AMM 25-32-01. OPS CHECK GOOD. CB102 AND CB103 REMAINED IN AFTER NUMUROUS TESTS.
